Crossed Semimodules of Categories and Schreier 2-Categories


Temel S.

TBILISI MATHEMATICAL JOURNAL, vol.11, no.2, pp.47-57, 2018 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 2
  • Publication Date: 2018
  • Doi Number: 10.32513/tbilisi/1529460021
  • Title of Journal : TBILISI MATHEMATICAL JOURNAL
  • Page Numbers: pp.47-57

Abstract

The main idea of this paper is to introduce the notion of a Schreier 2-category and of a crossed semimodule over categories and to prove the categorical equivalence between their categories.